Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 161, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Oct 3, 2014, 1:31 AM CDT for Hickman County, Lewis County, Maury County, Tennessee. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2014, 1:31 AM CDT (06:31 UTC)
- Expired
- Oct 3, 2014, 2:15 AM CDT
- In force
- 44 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Lewis County, TN, Maury County, TN
The radar
The Nashville radar (KOHX), 83 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 10:11 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1814 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
859
WUUS54 KOHX 030631
SVROHX
TNC081-101-119-030715-
/O.NEW.KOHX.SV.W.0161.141003T0631Z-141003T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
131 AM CDT FRI OCT 3 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
CENTRAL LEWIS COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 215 AM CDT
* AT 131 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR HOHENWALD...MOVING NORTHEAST AT 50
MPH.
* LOCATIONS IMPACTED INCLUDE...
HAMPSHIRE...WILLIAMSPORT...PRIMM SPRINGS AND SANTA FE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3591 8721 3585 8722 3579 8703 3578 8701
3546 8750 3559 8765
TIME...MOT...LOC 0630Z 227DEG 45KT 3561 8747
$$
FORECASTER: 312 follow-up statements
727
WWUS54 KOHX 030655
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
155 AM CDT FRI OCT 3 2014
TNC081-101-119-030715-
/O.CON.KOHX.SV.W.0161.000000T0000Z-141003T0715Z/
HICKMAN TN-LEWIS TN-MAURY TN-
155 AM CDT FRI OCT 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHWESTERN MAURY...NORTHEASTERN LEWIS AND SOUTHEASTERN HICKMAN
COUNTIES...
AT 155 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR WILLIAMSPORT...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
PRIMM SPRINGS AND SANTA FE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3564 8747 3591 8721 3585 8722 3579 8703
3578 8701 3556 8735
TIME...MOT...LOC 0654Z 223DEG 71KT 3576 8726
$$
31295
WWUS54 KOHX 030709
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
209 AM CDT FRI OCT 3 2014
TNC101-030718-
/O.CAN.KOHX.SV.W.0161.000000T0000Z-141003T0715Z/
LEWIS TN-
209 AM CDT FRI OCT 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEWIS COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.
LAT...LON 3591 8721 3585 8722 3578 8701 3562 8725
3557 8733 3558 8734
TIME...MOT...LOC 0708Z 223DEG 45KT 3596 8703
$$
TNC081-119-030715-
/O.CON.KOHX.SV.W.0161.000000T0000Z-141003T0715Z/
HICKMAN TN-MAURY TN-
209 AM CDT FRI OCT 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHWESTERN MAURY AND EAST CENTRAL HICKMAN COUNTIES...
AT 209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 13 MILES NORTH OF SANTA FE...
MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3591 8721 3585 8722 3578 8701 3562 8725
3557 8733 3558 8734
TIME...MOT...LOC 0708Z 223DEG 45KT 3596 8703
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 11:55 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Oct 2, 11:55 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1155 PM CDT THU OCT 2 2014 .UPDATE...FOR 06Z AVIATION. && .AVIATION...06Z TAF DISCUSSION. A DECENT COLD FRONT IS RESPONSIBLE FOR TS DEVELOPMENT THAT IS APPROACHING MIDDLE TN AT ISSUANCE. SHOWERS AND TS WILL TRAVERSE THE MID-STATE OVER THE NEXT SEVERAL HOURS. HAVE TIMED OUT THE TS FOR EACH TERMINAL AS BEST AS POSSIBLE. SOME TWEAKS MAY BE NECESSARY...INCLUDING AMD FOR SLIGHTLY STRONGER WIND GUSTS IF THE LINE HOLDS TOGETHER AS IT IS OVER W TN. AS WE APPROACH DAYBREAK AND THE ACTUAL COLD FRONT NEARS THE MID- STATE...CURRENT STORMS SHOULD BE NEAR/ON THE PLATEAU. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ON FRIDAY AS THE FRONT PASSES THROUGH THE AREA. WILL COVER WITH VCTS FOR NOW. GRADIENT WINDS WILL BE GUSTY FRIDAY AFTERNOON ALONG AND BEHIND THE FRONT. A SOLID NW BREEZE SHOULD BE UPON US BY THIS TIME FRIDAY NIGHT AND RAIN WILL HAVE MOVED E OF MIDDLE TN. UNGER && .PREV DISCUSSION... /ISSUED 858 PM CDT THU OCT 2 2014/ DISCUSSION... FORECAST IS CURRENTLY IN GOOD SHAPE SO THERE WON'T BE ANY GREAT CHANGE THERE OTHER THAN A QUICK TWEAK TO THE TIMING OF THE LINE ARRIVING IN ANY GIVEN AREA IN MIDDLE TN. THIS GRAPHIC IS AVAILABLE ON OUR HOMEPAGE IF YOU'RE INTERESTED IN SEEING THE LATEST THOUGHTS ON THAT. RUC SOUNDING ANALYSIS WOULD SUGGEST THAT THE LINE OF SHOWERS AND THUNDERSTORMS THAT IS CURRENTLY APPROACHING THE MS RIVER WILL HAVE THE RIGHT ENVIRONMENT TO MAINTAIN ITSELF TO AT LEAST THE I-65 CORRIDOR AND MAYBE A LITTLE FURTHER EAST. THE ONLY THING THAT COULD DERAIL THIS FROM HAPPENING ARE THE STORMS THAT ARE CURRENTLY OVER NORTHERN MS. LATEST HRRR GUIDANCE IS SUGGESTING THAT THESE STORMS WILL PUSH NEWD OVER THE NEXT COUPLE OF HOURS. IF THIS OCCURS...THE ENVIRONMENT MAY BECOME POLLUTED ENOUGH TO GREATLY WEAKEN THE LINE AS IT CROSSES OVER THE TN RIVER. BARRING WIDESPREAD STORM DEVELOPMENT AHEAD OF THE LINE...AND THE CONCERN FOR A TOR WATCH...THE MAIN THREAT STILL LOOKS LIKE DAMAGING STRAIGHT LINE WINDS. LOW LEVEL WINDS IN THE FORECAST SOUNDINGS VEER JUST AHEAD OF THE LINE WHICH IS HELPING TO FLATTEN OUT THE HODOGRAPHS. THAT'S NOT TO SAY THE TOR THREAT WILL BE ZERO...BUT ONCE SURFACE WINDS VEER TO >180 DEGREES...THE TOR THREAT DIMINISHES GREATLY. FOR THIS REASON...WE WILL MAINTAIN THE CURRENT HAZARDOUS WEATHER OUTLOOK WORDING FOR DAMAGING WINDS AND BRIEF HEAVY RAINS AFTER MIDNIGHT TONIGHT. THE FRONT ITSELF IS STILL LAGGING WELL BEHIND THIS LINE AND ISN'T EXPECTED TO PASS THROUGH THE MID-STATE UNTIL LATE MORNING TO MID- AFTERNOON ON FRIDAY. THIS MEANS ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE RIGHT ALONG THE FRONT. FORTUNATELY IT LOOKS LIKE ENVIRONMENTAL RECOVERY WILL BE WEAK...SO WE SHOULD BE ABLE TO SKATE THROUGH A POTENTIAL FOR A FEW SUB-SEVERE STORMS FRIDAY AFTERNOON. MORE ON THAT WITH THE FULL FORECAST PACKAGE LATER TONIGHT. UNGER && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 27
Hazardous weather outlook, Oct 2, 10:10 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1010 PM CDT THU OCT 2 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-040315- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1010 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE TONIGHT...MAINLY WEST OF I-65. DAMAGING STRAIGHT LINE WINDS ARE THE MAIN THREAT...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE POSSIBILITY OF ISOLATED STRONG THUNDERSTORMS WILL CONTINUE ON FRIDAY AS A COLD FRONT PASSES. THE MAIN THREAT HOWEVER WILL BE HEAVY RAIN. ONE TO TWO INCHES MAY OCCUR...WITH HIGHER AMOUNTS LOCALLY. .SPOTTER CALL TO ACTION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED...SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 27
In the hours before
Special weather statement, Oct 3, 12:34 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1234 AM CDT FRI OCT 3 2014
TNZ005-006-023>025-030630-
DICKSON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART-
1234 AM CDT FRI OCT 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HOUSTON...HUMPHREYS...
MONTGOMERY AND STEWART COUNTIES...
AT 1230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MURRAY TO
PARSONS...MOVING EAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE NEW JOHNSONVILLE...HOUSTON COUNTY
AIRPORT...LAND BETWEEN THE LAKES...DOVER...HURRICANE
MILLS...WAVERLY...TENNESSEE RIDGE...BIG ROCK...ERIN...INDIAN
MOUND...MCEWEN...CUMBERLAND CITY...FORT CAMPBELL...CLARKSVILLE...AND
DICKSON.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3667 8785 3664 8784 3664 8712 3646 8712
3634 8728 3630 8715 3625 8719 3623 8716
3618 8716 3596 8721 3599 8753 3591 8770
3584 8772 3584 8795 3593 8793 3599 8802
3618 8792 3634 8797 3643 8806 3668 8806
SHAMBURGERSpecial weather statement, Oct 3, 12:36 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 AM CDT FRI OCT 3 2014
TNZ056>058-093>095-030615-
GILES-HICKMAN-LAWRENCE-LEWIS-PERRY-WAYNE-
1236 AM CDT FRI OCT 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...LAWRENCE...
LEWIS...PERRY AND WAYNE COUNTIES...
AT 1236 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING AN AREA OF STRONG THUNDERSTORMS NEAR SARDIS...MOVING
NORTH NORTHEAST AT 50 MPH.
WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES...AND SMALL HAIL ARE EXPECTED WITH THESE STORMS.
LAT...LON 3500 8798 3529 8799 3530 8802 3539 8802
3541 8798 3545 8804 3550 8798 3558 8802
3583 8797 3581 8785 3583 8782 3583 8773
3598 8751 3596 8721 3563 8737 3550 8728
3544 8729 3541 8722 3499 8720
31Special weather statement, Oct 3, 1:15 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 AM CDT FRI OCT 3 2014
TNZ024-056>058-060-061-093>095-030700-
GILES-HICKMAN-HUMPHREYS-LAWRENCE-LEWIS-MARSHALL-MAURY-PERRY-WAYNE-
115 AM CDT FRI OCT 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...HUMPHREYS...
LAWRENCE...LEWIS...MARSHALL...MAURY...PERRY AND WAYNE COUNTIES...
AT 115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
AN AREA OF STRONG THUNDERSTORM NEAR WAYNESBORO...MOVING NORTHEAST AT
50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WAYNESBORO...HOHENWALD...
KIMMINS...GORDONSBURG...HAMPSHIRE...WILLIAMSPORT...PRIMM SPRINGS AND
SANTA FE.
WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES...AND SMALL HAIL ARE EXPECTED WITH THESE STORMS.
LAT...LON 3501 8799 3529 8799 3530 8801 3539 8802
3541 8798 3542 8801 3582 8785 3585 8772
3591 8771 3599 8753 3595 8720 3585 8721
3571 8680 3499 8684
31Special weather statement, Oct 3, 1:27 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
127 AM CDT FRI OCT 3 2014
TNZ006-007-025>027-059-030730-
CHEATHAM-DAVIDSON-DICKSON-MONTGOMERY-ROBERTSON-WILLIAMSON-
127 AM CDT FRI OCT 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
MONTGOMERY...ROBERTSON AND WILLIAMSON COUNTIES...
AT 126 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OAK GROVE TO
BURNS...MOVING EAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WOODLAWN...PALMYRA...SLAYDEN...
VANLEER...CUNNINGHAM...DICKSON...CHARLOTTE...CLARKSVILLE...BURNS...
CHEATHAM DAM...WHITE BLUFF...FAIRVIEW...ASHLAND CITY...SPRINGFIELD...
FRANKLIN...AND NASHVILLE.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3664 8656 3641 8669 3641 8675 3610 8652
3606 8652 3606 8653 3607 8653 3601 8661
3579 8661 3575 8670 3571 8669 3570 8677
3585 8722 3596 8721 3600 8754 3617 8757
3633 8751 3634 8759 3664 8764
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 12:34 AM CDT | Special Weather Statement | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 56 min |
| Oct 3, 12:36 AM CDT | Special Weather Statement | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 39 min |
| Oct 3, 1:15 AM CDT | Special Weather Statement | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more | 45 min |
| Oct 3, 1:27 AM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Williamson | 63 min |
| Oct 3, 1:30 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Williamson | 31 min |
| Oct 3, 1:52 AM CDT | Areal Flood Advisory | OHX | Wayne | 113 min |
| Oct 3, 1:58 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Williamson | 28 min |
| Oct 3, 1:59 AM CDT | Special Weather Statement | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 46 min |
| Oct 3, 2:07 AM CDT | Special Weather Statement | OHX | Williamson | 38 min |
| Oct 3, 2:14 AM CDT | Special Weather Statement | OHX | Davidson, Macon, Robertson, Rutherford, Sumner, Trousdale and 2 more | 61 min |
| Oct 3, 2:24 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Robertson, Rutherford, Sumner, Trousdale and 1 more | 25 min |
| Oct 3, 2:44 AM CDT | Special Weather Statement | OHX | Bedford, Coffee, Giles, Marshall | 46 min |
| Oct 3, 3:12 AM CDT | Special Weather Statement | OHX | Clay, DeKalb, Jackson, Macon, Putnam, Smith and 2 more | 63 min |
| Oct 3, 4:12 AM CDT | Special Weather Statement | OHX | Clay, DeKalb, Jackson, Overton, Putnam, White | 63 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.